Missouri, 2024Tornadoes and Hail in Missouri, May 26, 2024
May 26, 2024 · NWS LSX · 28 events in 12 counties and zones
During the afternoon and early evening of May 26, 2024, ten tornadoes touched down in the St. Louis metropolitan area and southwest Illinois from a mix of supercells and QLCS modes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $76,000
- Crop damage
- None recorded
- Events
- 28
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
During the afternoon and early evening of May 26, 2024, ten tornadoes touched down in the St. Louis metropolitan area and southwest Illinois from a mix of supercells and QLCS modes. This occurred alongside numerous reports of large hail of up to 2.5 inches in diameter and damaging winds of up to 81 mph. Thankfully, there were no reported injuries or fatalities with these thunderstorms.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at May 26, 2:21 PM CST, 44 minutes earlier. Its key messages:
- -Significant severe thunderstorms are likely through this evening, along and south of I-70. The main threats are very large hail (2"+), damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher). -Locally heavy rainfall, up to 2-5 inches, is possible with this round of storms. -Dry and mild weather expected through the work week with temperatures near normal.
Area forecast discussion, May 26, 2:21 PM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
321 PM CDT Sun May 26 2024
.KEY MESSAGES...
-Significant severe thunderstorms are likely through this evening,
along and south of I-70. The main threats are very large hail (2"+),
damaging winds (70-80+ mph), and strong tornadoes (EF2 or higher).
-Locally heavy rainfall, up to 2-5 inches, is possible with this
round of storms.
-Dry and mild weather expected through the work week with
temperatures near normal.
&&
.SHORT TERM... (Through Late Monday Night)
Issued at 316 PM CDT Sun May 26 2024
Latest visible satellite and radar imagery indicates that a cu
field is developing between I-70 and I-44, as well as scattered
storms as of 20z. In the meantime, strong heating is occurring in
this area with steep LR (8-8.5C/km), MU CAPEs 2000-3000 J/kg, as
well as decent deep layer shear (50-60kts). So thunderstorms will
continue to develop in this area within the strongly sheared
environment. Supercells will be the dominant convective mode then
transition to a more linear structure as the activity exits the
forecast area later this evening. There is a risk for all severe
hazards including very large hail (2"+), damaging winds (70-80+
mph) and strong tornadoes (EF2 or higher), especially along and
south of I-70.
Otherwise, there is still the possibility of locally heavy rainfall
as the storms move through. With west-east shear parallel to the
outflow boundary, could see training storms through this evening.
The latest HREF probability matched mean indicates the potential for
rainfall up to 2" over a 3 hour period. Areas that have already seen
modest rainfall in the past two days will be at higher risk for
flash flooding. So the Flood Watch remains in effect until 06z
Monday.
Surface ridge will build in behind the cold front late tonight with
dry and pleasant weather returning on Monday. Lows tonight will be
in the mid 50s to low 60s. In the meantime, a secondary shortwave
will rotate around the system and sink southeast through the
forecast area during the day on Monday. Will see increasing cu
field, but the best chances for showers will be just north of the
forecast area. Highs will be in the upper 70s to mid 80s.
Byrd
&&
.LONG TERM... (Tuesday through Next Sunday)
Issued at 316 PM CDT Sun May 26 2024
Upper level ridge will build over the western CONUS while
troughing lingers over the eastern half. Therefore the forecast
area will be in northwest flow aloft with temperatures a bit below
normal through the end of the work week. Otherwise, the pattern
begins to change late in the work week with chances of rain
returning by next weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Monday Afternoon)
Issued at 1234 PM CDT Sun May 26 2024
Morning activity now well east of TAF sites. Still expect another
round of showers and storms will develop, mainly along and south
of I-70. So kept KUIN dry and VFR. Otherwise, for TAF sites along
I-70 have vicinity thunderstorm mention. For KCOU and KJEF it
will be between 18z Sunday and 01z Monday, then for St. Louis
metro area TAFs between 21z Sunday and 03z Monday, tapering off
once cold front moves through region.
As for the winds, gusty south to southwest winds will veer to the
northwest behind the cold front and diminish.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, May 26, 2:23 AM CST, 12 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
323 AM CDT Sun May 26 2024
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-270830-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
323 AM CDT Sun May 26 2024
This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.
.DAY ONE...Today and tonight.
Thunderstorms are expected today and tonight, several of which may be
severe. Damaging wind, large hail, tornadoes, and flash flooding are
the primary hazards.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
There is a chance of thunderstorms Thursday afternoon through
Saturday.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
MRM
In the hours before
Local storm report, May 26, 9:16 AM CST, 5 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1016 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 AM Tstm Wnd Dmg Black 37.53N 90.93W
05/26/2024 Reynolds MO Law Enforcement
Trees down over hwy 49 near Black MO with
report of car wreck due to downed tree. Time
estimate from radar.
&&
MMGLocal storm report, May 26, 9:22 AM CST, 5 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1022 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM Tstm Wnd Dmg 2 S Centerville 37.41N 90.96W
05/26/2024 Reynolds MO Law Enforcement
multiple trees down across hwy 21. location
and time estimate from radar.
&&
MMGLocal storm report, May 26, 9:26 AM CST, 5 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
1026 AM CDT Sun May 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM Tstm Wnd Dmg Glover 37.49N 90.69W
05/26/2024 Iron MO Law Enforcement
Reports of trees down in southern Iron CO
near Reynolds CO. Location and time
approximate from radar.
&&
MMGEvent by event
12 hail, 8 thunderstorm wind, 8 tornado. Local standard time, as filed.
Hail, Gasconade
- When
- May 26, 3:05 PM CST to 3:10 PM CST
- Where
- Gasconade County, 2.16 mi E of Swiss to 0.54 mi W of Hermann
- Measured
- 2.25 in hail
- Reported by
- Public
- Coordinates
- 38.570, -91.430
A photo of a hailstone was estimated to be slightly larger than 2 inches in diameter near Bay. In Hermann, a social media user reported 1.75 inch hail.
Hail, Franklin
- When
- May 26, 3:30 PM CST to 4:06 PM CST
- Where
- Franklin County, 2.27 mi ESE of New Haven to 0.54 mi E of Washington
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.590, -91.180
The largest hailstones were between 1.5 and 2 inches in diameter. These fell in Washington. 1 inch hailstones fell just east of New Haven.
Thunderstorm Wind, St. Charles
- When
- May 26, 3:39 PM CST to 4:10 PM CST
- Where
- St. Charles County, 0.88 mi NW of All Saints Vlg to 0.54 mi E of St Charles
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 38.780, -90.680
Multiple sources including the public, emergency management, broadcast media, and an NWS employee reported large trees uprooted and snapped and large limbs downed. There were also reports of a fence down, a flagpole snapped, and nuisance flooding. Communities impacted include O'Fallon, St. Peters, Harvester, and St. Charles.
Hail, Warren
- When
- May 26, 3:46 PM CST
- Where
- Warren County, 0.88 mi NE of Dutzow
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.610, -90.990
Hail, St. Charles
- When
- May 26, 3:50 PM CST to 4:05 PM CST
- Where
- St. Charles County, 1.75 mi SE of St Peters to 0.88 mi SE of St Charles
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.780, -90.600
There were numerous reports of 1 to 2 inch hailstones in eastern St. Charles County impacting St. Peters, St. Charles, and Kampsville. The largest reported hailstones were 2 to 2.75 inches in diameter and fell exclusively in St. Charles.
Hail, Franklin
- When
- May 26, 3:53 PM CST
- Where
- Franklin County, 0.88 mi SW of Washington
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 38.540, -91.010
Thunderstorm Wind, Franklin
- When
- May 26, 4:10 PM CST to 4:28 PM CST
- Where
- Franklin County, 0.69 mi N of Gray Summit to Pacific
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.490, -90.820
Thunderstorm winds reportedly downed and snapped trees and large branches in and around Gray Summit and Pacific.
Hail, St. Louis
- When
- May 26, 4:10 PM CST to 4:20 PM CST
- Where
- St. Louis County, 2.13 mi NW of Hazelwood to 0.54 mi W of Ferguson
- Measured
- 1.5 in hail
- Reported by
- County Official
- Coordinates
- 38.800, -90.450
A county official and fire department/rescue reported up to 1.5 inch diameter hailstones in Bridgeton and Hazelwood. Hailstones between 1 and 1.5 inches fell as far east as Florissant, Berkeley, and Ferguson.
Thunderstorm Wind, St. Louis
- When
- May 26, 4:21 PM CST to 5:00 PM CST
- Where
- St. Louis County, 2.13 mi SW of Hollow to 0.54 mi E of Mehlville
- Measured
- 75 kt (86 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.530, -90.730
A supercell caused a consistent swath of wind damage across southern St. Louis County. Damage included large limbs and trees downed, topped, and snapped, trees down on homes, a central air conditioning unit blown over, a metal backyard canopy lofted into another yard, and significant damage to shingles. Communities impacted include Eureka, Glencoe, Crescent, Sherman, Jedburgh, Valley Park, Peerless Park, Fenton, Concord, Mattese, Mehlville, Sappington, Affton, Lemay, and Oakville.
Hail, St. Louis
- When
- May 26, 4:30 PM CST to 5:08 PM CST
- Where
- St. Louis County, Allenton to 0.54 mi W of Shrewsbury
- Measured
- 2.5 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 38.500, -90.670
Numerous reports of severe hailstones came in in the cities of Eureka, Wildwood, Ellisville, Ballwin, Manchester, Twin Oaks, Valley Park, Fenton, Des Peres, Frontenac, Kirkwood, Webster Groves, Sappington, Shrewsbury, Maplewood, Affton, Mehlville, Lakeshire, Crestwood, Oakland, and Lemay. The largest stones were 2 to 2.5 inches and fell in Peerless Park, Crestwood, and Webster Groves. There were reports of wind driven hail causing damage to the siding of homes.
Hail, Jefferson
- When
- May 26, 4:40 PM CST
- Where
- Jefferson County, 0.69 mi N of Murphy
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.490, -90.500
Tornado, Jefferson
- When
- May 26, 4:44 PM CST to 4:45 PM CST
- Where
- Jefferson County, 0.69 mi NW of Paulina Hills to 0.7 mi NNW of Paulina Hills
- Rating
- EF0
- Path length
- 0.21 mi
- Path width
- 100 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.477, -90.439
A tornado touched down at the intersection of Highway 141 and Fiedler Lane blowing down a traffic light. As it tracked to the northeast it caused some minor siding damage to one house, uprooted at tree and blew down several large tree limbs. Further northeast it uprooted a large tree that landed on a house causing some porch and moderate roof damage. The tornado then lifted and dissipated. Overall, the tornado was rated EF0 with a path length of 0.21 miles and a max path width of 100 yards. No deaths or injuries were reported.
Thunderstorm Wind, Jefferson
- When
- May 26, 4:45 PM CST
- Where
- Jefferson County, 2.63 mi NE of Paulina Hills
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.500, -90.400
A 1 foot wide tree branch snapped from the side of its trunk.
Tornado, St. Louis
- When
- May 26, 4:48 PM CST to 4:57 PM CST
- Where
- St. Louis County, 1.43 mi WNW of Mattese to 0.99 mi N of Cliff Cave
- Rating
- EF1
- Path length
- 5.34 mi
- Path width
- 172 yd
- Continued into
- Monroe, Il (LSX)
- Property damage
- $30,000
- Reported by
- NWS Storm Survey
- Coordinates
- 38.485, -90.376
A tornado touched down on East Lane, about 2.4 miles southwest of the I-270/I-55 interchange in southern St. Louis County and tracked to the southeast. It snapped off numerous tree limbs, uprooted several large trees and caused minor damage to roofs and siding on a couple of houses. However, one house sustained moderate damage when the roof over the carport was lifted off and dropped just to the left of the house. The tornado then crossed I-55. Between I-55 and the Mississippi River, just numerous snapped tree limbs and uprooted trees were noted as it moved through Oakville. Then the tornado crossed the Mississippi River into Monroe County, Illinois. The tornado was rated EF1 in St. Louis County with a path length of 5.34 miles and a max path width of 172 yards.
Hail, St. Louis (C)
- When
- May 26, 5:04 PM CST to 5:07 PM CST
- Where
- St. Louis (C) County, 1.28 mi WNW of Carondelet to 2.27 mi ENE of Carondelet
- Measured
- 2 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.560, -90.300
Reports of 1 to 2 inch hailstones were relegated to south St. Louis City south of I-44.
Thunderstorm Wind, St. Louis (C)
- When
- May 26, 5:05 PM CST
- Where
- St. Louis (C) County, 0.69 mi N of Carondelet
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.560, -90.280
Thunderstorm winds downed tree limbs up to 4 inches in diameter.
Hail, Iron
- When
- May 26, 5:12 PM CST to 5:17 PM CST
- Where
- Iron County, Viburnum to 0.69 mi N of Viburnum
- Measured
- 2 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.720, -91.130
Trained spotter and social media reported 2 inch hailstones in and near Viburnum.
Hail, Reynolds
- When
- May 26, 5:35 PM CST
- Where
- Reynolds County, 3.07 mi WNW of Redford
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.350, -90.970
Tornado, Reynolds
- When
- May 26, 5:44 PM CST to 5:46 PM CST
- Where
- Reynolds County, 1.79 mi SE of Redford to 3.97 mi E of Redford
- Rating
- EF0
- Path length
- 3.27 mi
- Path width
- 276 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.310, -90.900
A tornado touched down at the intersection of Highway K and County Road 310, almost a mile south of Redford, snapping off several large tree limbs. Then the tornado tracked to the northeast. More large tree limbs were snapped off as it crossed Highway O just east of Redford. As it approached Highway K again, it snapped off more large tree limbs before lifting and dissipating around 2.8 miles east northeast of Redford. Overall, the tornado was rated EF0 with a path length of 3.27 miles and a max path width of 276 yards. No deaths or injuries were reported.
Tornado, Reynolds
- When
- May 26, 5:51 PM CST to 5:52 PM CST
- Where
- Reynolds County, 8.14 mi E of Redford to 9.29 mi E of Redford
- Rating
- EF0
- Path length
- 1.17 mi
- Path width
- 50 yd
- Continued into
- Iron, Mo (LSX)
- Reported by
- NWS Storm Survey
- Coordinates
- 37.324, -90.772
A tornado touched down along Highway K in far eastern Reynolds County, MO, producing minor tree damage before moving into Iron County. The tornado was rated EF0 with a path length of 1.17 miles and a max path width of 50 yards. No deaths or injuries were reported.
Tornado, Iron
- When
- May 26, 5:52 PM CST to 6:04 PM CST
- Where
- Iron County, 3.36 mi SSW of Annapolis to 1.38 mi N of Brunot
- Rating
- EF0
- Path length
- 11.25 mi
- Path width
- 167 yd
- Continued into
- Madison, Mo (LSX)
- Property damage
- $500
- Reported by
- NWS Storm Survey
- Coordinates
- 37.328, -90.751
The tornado tracked east into southern Iron County and then south of Annapolis, where it continued to produce minor tree damage and caused minor damage to the roof panels of a farm outbuilding on County Road 165 and Highway F. From there, the tornado continued into Madison County. The tornado was rated EF0 with a path length of 11.25 miles and a max path width of 167 yards. No deaths or injuries were reported.
Tornado, Reynolds
- When
- May 26, 5:53 PM CST to 5:57 PM CST
- Where
- Reynolds County, 1.16 mi N of Exchange to 2.02 mi NE of Ellington
- Rating
- EF0
- Path length
- 4.47 mi
- Path width
- 279 yd
- Property damage
- $500
- Reported by
- NWS Storm Survey
- Coordinates
- 37.247, -91.031
A tornado touched down north of Ellington along Highway F, causing minor tree damage. The tornado moved northeastward crossing Highway Y where it produced minor roof damage to an outbuilding. It then dissipated along Highway 21 while producing minor tree damage along its path. Overall, the tornado was rated EF0 with a path length of 4.47 miles and a max path width of 279 yards. No deaths or injuries were reported.
Hail, Reynolds
- When
- May 26, 5:55 PM CST
- Where
- Reynolds County, 2.83 mi WSW of Redford
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 37.320, -90.970
Thunderstorm Wind, St. Francois
- When
- May 26, 6:04 PM CST
- Where
- St. Francois County, 0.88 mi NE of Farmington
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 37.790, -90.410
A tree was snapped near Farmington.
Tornado, Madison
- When
- May 26, 6:04 PM CST to 6:11 PM CST
- Where
- Madison County, 4.69 mi SW of Faro to 1.18 mi S of Saco
- Rating
- EF0
- Path length
- 5.81 mi
- Path width
- 50 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 37.340, -90.549
The tornado continued into Madison County where it passed north of Beulah and south of Shelton Ford, only producing minor tree damage prior to dissipating south of Saco. The tornado was rated EF0 in Madison County with a path length of 5.81 miles and a max path width of 50 yards. No deaths or injuries were reported.
Thunderstorm Wind, Madison
- When
- May 26, 6:11 PM CST to 6:25 PM CST
- Where
- Madison County, Saco to Marquand
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 37.370, -90.450
Law enforcement reported trees down on Highway C near Saco and a tree across the road at Highway M in Marquand.
Thunderstorm Wind, Ste. Genevieve
- When
- May 26, 6:18 PM CST
- Where
- Ste. Genevieve County, 1.29 mi ENE of Coffman
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 37.790, -90.180
A large portion of a metal barn roof was removed near Coffman.
Tornado, Madison
- When
- May 26, 6:25 PM CST to 6:26 PM CST
- Where
- Madison County, 0.39 mi ESE of Marquand to 1.44 mi ESE of Marquand
- Rating
- EF0
- Path length
- 1.08 mi
- Path width
- 250 yd
- Continued into
- Bollinger, Mo (PAH)
- Reported by
- NWS Storm Survey
- Coordinates
- 37.427, -90.164
A tornado touched down in Marquand (WFO LSX) where several tree limbs were broken. The tornado traveled southeast into Bollinger County (WFO PAH). The tornado was rated EF0 in Madison County with a path length of 1.08 miles and a max path width of 250 yards. No deaths or injuries were reported.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Arkansas, May 26, 20245 deaths · 18 injured · EF3 · 28 events
- Tornadoes and Flash Flooding in Kentucky, May 26 to 27, 20242 deaths · 22 injured · $5.2 million · EF3 · 63 events
- Tornadoes and Flash Flooding in Missouri, May 26 to 28, 20242 deaths · $3.6 million · EF3 · 43 events
- Tornadoes and Hail in Arkansas, May 26, 20241 death · 2 injured · $110 million · EF3 · 30 events
- Tornadoes and Flash Flooding in Missouri, May 26, 20245 injured · $15 million · EF3 · 69 events
- Tornadoes and Damaging Winds in Kentucky, May 26 to 27, 20242 deaths · EF1 · 88 events
- Tornadoes and Flash Flood in Illinois, May 26, 20241 injured · $1.1 million · EF3 · 26 events
- Flooding in Arkansas, May 26, 20242 deaths · 2 events
- Tornado and Damaging Winds in Virginia, May 26, 20241 death · 5 injured · $414,000 · EF0 · 22 events
- Tornadoes and Hail in Illinois, May 26, 2024$10 million · EF2 · 18 events
- Tornado and Damaging Winds in Kentucky, May 26 to 27, 20241 injured · $1.6 million · EF1 · 116 events
- Tornadoes and Hail in Arkansas, May 26, 2024$1.2 million · EF2 · 16 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1174519, 1174520, 1174527, 1174523, 1174537, 1174544, 1174540, 1174559, 1174592, 1174621, 1174648, 1181710, 1174650, 1181698, 1174652, 1174653, 1174655, 1174657, 1181699, 1181700, 1181702, 1181705, 1174658, 1174711, 1181703, 1174659, 1174661, 1181707.